ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Revisiting Riesz transforms on Heisenberg groups

Sanjay, PK and Thangavelu, Sundaram (2012) Revisiting Riesz transforms on Heisenberg groups. In: REVISTA MATEMATICA IBEROAMERICANA, 28 (4). pp. 1091-1108.

[img]
Preview
PDF
1110.3236.pdf - Completed Version

Download (213kB) | Preview
Official URL: http://dx.doi.org/10.4171/RMI/704

Abstract

We characterise higher order Riesz transforms on the Heisenberg group and also show that they satisfy dimension-free bounds under some assumptions on the multipliers. Using transference theorems, we deduce boundedness theorems for Riesz transforms on the reduced Heisenberg group and hence also for the Riesz transforms associated to multiple Hermite and Laguerre expansions.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to EUROPEAN MATHEMATICAL SOC, SWITZERLAND
Keywords: Riesz transforms;Heisenberg groups;Fourier multipliers;Hermite functions;Laguerre functions
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 31 Dec 2012 08:24
Last Modified: 31 Dec 2012 08:24
URI: http://eprints.iisc.ac.in/id/eprint/45609

Actions (login required)

View Item View Item